Part of the Encyclopaedia of Mathematical Sciences book series (EMS, volume 132)
Deformation Rigidity Of the 20-dimensional F4-homogeneous Space Associated To a Short Root
In continuation of [HM1], [HM4] and [Hw], we work on the following conjecture.
KeywordsLine Bundle Complex Manifold Rational Curf Fano Manifold Maximal Parabolic Subgroup
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- [HM5]Hwang, J.M., Mok, N.: Prolongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kähler deformation. PreprintGoogle Scholar
- [Ya]Yamaguchi, K.: Differential systems associated with simple graded Lie algebras. In: Progress in Differential Geometry. Adv. Study Pure Math. 22, 413–494 (1993)Google Scholar
© Springer-Verlag Berlin Heidelberg 2004